MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0240
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Infection (1930); Loss of Range of Motion (2032); Unspecified Musculoskeletal problem (4535)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Study: exactech cc clinical study; subject: (b)(6).It was reported via clinical study, that the 66 yo male patient experienced stiffness of left knee.The date of onset is unknown.The patient underwent revision surgery due to the infection.The patient was also treated with medication and physical therapy.The patient¿s outcome was last known as continuing.The case report form indicates this event is definitely not related to device and definitely not related to procedure.02-010-06-0240 - logic cc femoral size 4, left, 510k: k150890.Concomitant medical products: 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t; 02-012-64-2016 - tru fluted stm ext 20mm x 160mm blast; 02-012-61-6000 - logic offset stem ext coupler 6mm; 200-02-35 - three peg patella 35mm; 02-012-60-1440 - logic stem ext 14mm x 40mm; 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; 02-012-66-5000 - metaphyseal tibial cone, ml57mm.
 
Additional Manufacturer Narrative
Concomitant medical products: 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t; 02-012-64-2016 - tru fluted stm ext 20mm x 160mm blast; 02-012-61-6000 - logic offset stem ext coupler 6mm; 200-02-35 - three peg patella 35mm; 02-012-60-1440 - logic stem ext 14mm x 40mm; 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; 02-012-66-5000 - metaphyseal tibial cone, ml57mm.
 
Additional Manufacturer Narrative
After further investigation, it was noted that there was no serious injury due to infection.A revision was not completed.The patient has a history of infection, however, what they are reporting is the stiffness of left knee and therefore not reportable.This mdr submission is being rescinded.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: a2, b1, b5, d1/d4: suspect device unknown, d8, d10: (b)(6) - 02-010-06-0240 - tru cc femoral size 4 left (b)(6) - 02-010-06-0541 - tru post.Aug.Size 4, 5mm (b)(6) - 02-010-06-0541 - tru post.Aug.Size 4, 5mm (b)(6) - 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t (b)(6) - 02-012-60-1440 - tru stem ext 14mm x 40mm (b)(6) - 02-012-61-6000 - tru offset stem ext coupler, 6mm (b)(6) - 02-012-64-2016 - tru fluted stm ext 20mm x 160mm blast (b)(6) - 02-012-65-4011 - tru cc tib insert size 4, 11mm (b)(6) - 02-012-66-5000 - metaphyseal tibial cone, ml57mm (b)(6) - 200-02-35 - three peg patella 35mm e1, g4: suspect device unknown, h3, h6 clinical code, impact code, device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; device information was not provided.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the left side.Approximately eleven months post-surgery, the patient reported experiencing stiffness of left knee.The date of onset is unknown.The patient was treated with medication and physical therapy.The patient¿s outcome was last known as continuing.No further impact to the patient was reported.No other information is available.

Brand Name
LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16535096
Report Number1038671-2023-00430
Device Sequence Number14963192
Product Code JWH
UDI-Device Identifier10885862265678
UDI-Public10885862265678
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer02/14/2023
10/27/2025
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date07/03/2023
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight79 KG